# SDR GLBA2003025

- Difficulty date: February 27, 2003
- Submitted: March 6, 2003
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 15,808 hours, 18,769 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Condition: Disconnected
- Location: Rt Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL.  RECONNECTED EVA TUBING ON LT INBOARD WING, OPS CHECK GOOD.
